# SDR HALA2022022800059

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 36,143 hours, 5,664 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUELER REPORTS DIFFICULTY FUELING // FOUND OUTER TANK INLET VALVE 1 (500QU1) FAULTING. REMOVED AND REPLACED PER AMM 28-25-57. OPS CHECK OK. ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 40125 ON 43-2826-9-0001 S/N 90702
